Yu. V. Linnik's works in number theory

A. Malyshev

Acta Arithmetica (1975)

  • Volume: 27, Issue: 1, page 3-10
  • ISSN: 0065-1036

How to cite


Malyshev, A.. "Yu. V. Linnik's works in number theory." Acta Arithmetica 27.1 (1975): 3-10. <http://eudml.org/doc/205354>.

author = {Malyshev, A.},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {3-10},
title = {Yu. V. Linnik's works in number theory},
url = {http://eudml.org/doc/205354},
volume = {27},
year = {1975},

AU - Malyshev, A.
TI - Yu. V. Linnik's works in number theory
JO - Acta Arithmetica
PY - 1975
VL - 27
IS - 1
SP - 3
EP - 10
LA - eng
UR - http://eudml.org/doc/205354
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.